# SDR SIMA200634601

- Difficulty date: December 10, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 12,683 hours, 11,510 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Damaged
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BANGING NOISE HEARD IN COCKPIT AFTER TAKEOFF.  FOUND CAPTAIN'S HUMP SEAL LIFTING.  PERFORMED TEMPORARY REPAIR, RETURNED AIRCRAFT TO SERVICE.
